# SDR DALA2016042503194

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 256 LONGERON 18L. FRAME WAS REPLACED IAW DWG 9911524, REV N AND SRM 51-40-5, 51-40-2, AND 51-10-04, PAR 15 AND 21.
